# SDR MALA000707

- Difficulty date: October 18, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, PASSENGER DOOR HINGE IS DENTED, REFERTO CELSIUS W/O 18910, TASK CARD 8503, AND SAAB STATEMENT 340SDS000299.   MAINTENANCE CHECKED LIMIT, MEASURED DENT AT A DEPTH OF .045 INCHES AND A DIA. OF .75 INC HES AND LENGTH OF 1.5 INCHES, AND IS 2.2 INCHES TO THE EDGE OF THE PLATE.  IAW S RM 51-10-10. NDTPERFFVNDT004UT AND 006EC NO CRACKS NO DISBONDS.  DENT IS ACCEPTA BLE AS IS IAW SAAB DOCUMENT 340SDS000299.
